# SDR SIMA20121024001

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 32,246 hours, 29,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2775 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT ON/OFF SWITCH WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
